MathSciNet Relay Station
MathSciNet bibliographic data
MR382371 (52 #3256) 17B10 (22E45)
Block, Richard E. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974), 868–872.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement